I keep getting this fluttering sensation in the back of my head like there is a butterfly stuck in there. do you have any idea what it is? My medical history includes taking st johns wart for anxiety and albuterol and Qvar for asthma
Welcome to the MedHelp forum!
Mild fluttering here and there can be due to albuterol too. Other than that it can be due to pinched cervical spinal nerves, clot in a blood vessel, localized dermatitis or even dandruff. Peripheral neuropathy as in diabetes too could be a cause. Please consult your PCP for primary examination followed by proper referral.
Hope this helps. Do let me know if there is any thing else and keep me posted. Take care!
Do you hear anything when it happens? Could be an ear infection, or if no sound, it could be nerve endings dying. That causes a sort of feeling like you described. Nerves die from time to time around my eyes and it feels like a twitching or fluttering.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.